# SDR ANCF200300013

- Difficulty date: March 23, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 56,779 hours, 10,919 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Access Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT 80 KNOTS ACCESS DOORS LIGHT ILLUM STEADY. EICAS MSG E/E ACCESS DOOR DISPLAYED STEADY. T/O WAS REJECTED (90 KNOTS)CORRECTIVE ACTION: E/E ACCESS DOOR INDICATION WAS TRANSFERED TO DMI NO 406 MEL 52-71-1-8 CAT C AND MAINTENANCE PROCEDURE WAS ACCOMPLISHED. BRAKES ASSY WERE CHECKED BY T/O REJECTED AND WERE FOUND IN NORMAL CONDITION IAW AMM 05-51-14 FIG 201.
